Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Processes with independent increments on a Lie group


Author: Philip Feinsilver
Journal: Trans. Amer. Math. Soc. 242 (1978), 73-121
MSC: Primary 60J30; Secondary 60B15
MathSciNet review: 0483034
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Lévy-Khinchin representation for processes with independent increments is extended to processes taking values in a Lie group.

The basis of the proof is to approximate continuous time processes by Markov chains. The processes involved are handled by the technique, developed by Stroock and Varadhan, of characterizing Markov processes by associated martingales.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J30, 60B15

Retrieve articles in all journals with MSC: 60J30, 60B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0483034-3
Article copyright: © Copyright 1978 American Mathematical Society